# SDR IPXA2014031482246

- Difficulty date: February 24, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 28,526 hours, 19,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-16 INSPECTION, LOWER FUSELAGE SKIN BULGING AT BS 1420, RBL 8 STRINGER 29R,  REPAIRED IAW DWG 146N3300.
